# SDR FDEA201205272003

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 67,388 hours, 13,208 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: ACG71305507
- Part serial: SEM586
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 37,220 hours, 8,734 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: E, E, E
- Precautionary procedure: K

## Discrepancy

TOUCHDOWN FELT NORMAL, NO HARD PULL, BUT AS  LANDING ROLL PROGRESSED IT SEEMED TO TAKE AN  INCREASING AMOUNT OF RUDDER IN ORDER TO STAY ON  RUNNWAY CENTERLINE W/ WINDS 40 DEG LT OF CENTERLINE AT 12 KNOTS.  WHEN I DID GET ON THE BRAKES THEY GRABBED SIGNIFICANTLY AND THEY CHUGGED UNTIL LEAVING THE RUNWAY. R & R STEERING CONTROL VALVE AND STEERING CONTROL CABLE.
